EconPapers    
Economics at your fingertips  
 

Unbounded knapsack problems with arithmetic weight sequences

Vladimir G. Deineko and Gerhard J. Woeginger

European Journal of Operational Research, 2011, vol. 213, issue 2, 384-387

Abstract: We investigate a special case of the unbounded knapsack problem in which the item weights form an arithmetic sequence. We derive a polynomial time algorithm for this special case with running time O(n8), where n denotes the number of distinct items in the instance. Furthermore, we extend our approach to a slightly more general class of knapsack instances.

Keywords: Combinatorial; optimization; Computational; complexity; Dynamic; programming; Polynomially; solvable; special; case (search for similar items in EconPapers)
Date: 2011
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (1)

Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/S0377221711002396
Full text for ScienceDirect subscribers only

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:eee:ejores:v:213:y:2011:i:2:p:384-387

Access Statistics for this article

European Journal of Operational Research is currently edited by Roman Slowinski, Jesus Artalejo, Jean-Charles. Billaut, Robert Dyson and Lorenzo Peccati

More articles in European Journal of Operational Research from Elsevier
Bibliographic data for series maintained by Catherine Liu ().

 
Page updated 2025-03-19
Handle: RePEc:eee:ejores:v:213:y:2011:i:2:p:384-387